# SDR USAA920081380

- Difficulty date: July 17, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 65,101 hours, 45,189 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 493 - SEAT ROWS 6 ABC AND 8 ABC EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE.  MX RECONNECTED EMERGENCY ESCAPE PATH LIGHTING PLUG.  OPERATIONAL CHECK WAS GOOD.  (S)
